# SDR UIEA2024030200141

- Difficulty date: March 4, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 97,914 hours, 20,911 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: UNKNOWN
- Condition: Corroded
- Location: Lt Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LW WING, SLAT 2, BETWEEN WING STATION 879.2 AND 906.2, WITH EVIDENCE OF CORROSION( TRAILING EDGE WEDGE WAS REPAIRED PER SRM 57-43-02-2R-1 & 51-70-10-2R-4. NO FURTHER DEFECTS NOTED.  )
